# SDR AALA20180223002

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864014
- Condition: Corroded
- Location: Bs 1088-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER ON RIGHT APU COMPARTMENT AT BS 1088 TO 1138 HAS CORROSION. REPLACED HORIZONTAL STIFFENER IAW DRAWING 148A8650 AND 51-00-05-R1.
